American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Diego Cordoba and Charles Fefferman. Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15 (2002) 665-670. MR 1896236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Peter Constantin. An Eulerian-Lagrangian approach for incompressible fluids: Local theory. J. Amer. Math. Soc. 14 (2001) 263-278. MR 1815212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. C. Evans and S. Müller. Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity . J. Amer. Math. Soc. 7 (1994) 199-219. MR 1220787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Geneviève Raugel and George R. Sell. Navier-Stokes equations on thin $3$D domains. I. Global attractors and global regularity of solutions . J. Amer. Math. Soc. 6 (1993) 503-568. MR 1179539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jean-Marc Delort. Existence de nappes de tourbillon en dimension deux . J. Amer. Math. Soc. 4 (1991) 553-586. MR 1102579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Maria E. Schonbek. Lower bounds of rates of decay for solutions to the Navier-Stokes equations . J. Amer. Math. Soc. 4 (1991) 423-449. MR 1103459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1